MathSciNet Relay Station
MathSciNet bibliographic data
MR61770 (15,882b) 46.0X
Tomita, Minoru On the regularly convex hull of a set in a conjugate Banach space. Math. J. Okayama Univ. 3, (1954). 143–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement